Alert archive / North Dakota / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 85, NWS Bismarck, ND

June 14, 2018Dunn County, Mercer County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 14, 2018, 7:27 PM MDT for Dunn County, Mercer County, North Dakota. It was in force for 63 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2018, 7:27 PM MDT (01:27 UTC)
Expired
Jun 14, 2018, 8:30 PM MDT
In force
63 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dunn County, ND, Mercer County, ND

The radar

The Bismarck radar (KBIS), 116 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 7:29 PM MDTHAIL 1Halliday, NDHAIL ONGOING AT TIME THIS REPORT WAS SENT.
Jun 14, 7:50 PM MDTFUNNEL CLOUD1 Sw Dodge, NDPICTURE OF FUNNEL CLOUD, COLLOCATED WITH VALID ROTATION ON RADAR.
Jun 14, 7:50 PM MDTHAIL 1.752 S Dodge, NDRELAYED THROUGH BROADCAST MEDIA SOCIAL MEDIA.
Jun 14, 8:23 PM MDTTSTM WND GST 6510 N Beulah, NDALSO HAD QUARTER SIZE DIAMETER HAIL AND ABOUT AN INCH OF RAIN. THE RAIN FELL IN LESS THAN A HALF HOUR. HAIL AND WIND LASTED ABOUT 5 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 2:40 PM MDTTornado WatchSPC7 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 1.5 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2018-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2531 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2018-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2531 J/kg
Mixed-layer CIN
-283 J/kg
Mixed-layer LCL
1747 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

449 
WUUS53 KBIS 150127
SVRBIS
NDC025-057-150230-
/O.NEW.KBIS.SV.W.0085.180615T0127Z-180615T0230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
827 PM CDT THU JUN 14 2018

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Southeastern Dunn County in southwestern North Dakota...
  Mercer County in south central North Dakota...

* Until 930 PM CDT/830 PM MDT/.

* At 824 PM CDT/724 PM MDT/, a severe thunderstorm was located 5
  miles southwest of Dodge, or 23 miles east of Killdeer, moving
  northeast at 35 mph. This storm was moving towards Lake Sakakawea.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Dodge around 735 PM MDT.
  Golden Valley around 840 PM CDT.
  Beulah Bay Recreation Area around 915 PM CDT.
  Hazen Bay Recreation Area around 925 PM CDT.

Other locations impacted by this severe thunderstorm include Dakota
Waters Recreation Area. If you are on Lake Sakakawea, between 
Indians Hills Recreation Area and Lake Sakakawea State Park, get to 
land and move indoors.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

A Tornado Watch remains in effect until 1100 PM CDT/1000 PM MDT/ for
south central and southwestern North Dakota.

LAT...LON 4757 10204 4754 10202 4754 10195 4750 10189
      4749 10184 4754 10170 4753 10164 4754 10156
      4736 10136 4708 10234 4726 10251
TIME...MOT...LOC 0124Z 231DEG 31KT 4725 10229 

HAIL...1.00IN
WIND...60MPH
 
$$

KRANZ/JPM
2 follow-up statements
901 
WWUS53 KBIS 150146 RRA
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
846 PM CDT THU JUN 14 2018

NDC025-057-150230-
/O.CON.KBIS.SV.W.0085.000000T0000Z-180615T0230Z/
Dunn ND-Mercer ND-
846 PM CDT THU JUN 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM
CDT/830 PM MDT/ FOR EAST CENTRAL DUNN AND NORTHERN MERCER COUNTIES...

At 844 PM CDT/744 PM MDT/, a severe thunderstorm was located near
Golden Valley, or 16 miles northwest of Beulah, moving northeast at
35 mph. This storm has a history of producing quarter size hail, 
reported by trained spotters.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Beulah Bay Recreation Area around 915 PM CDT.
  Hazen Bay Recreation Area around 925 PM CDT.

Other locations impacted by this severe thunderstorm include Dakota
Waters Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

If you are on Lake Sakakawea, between Indians Hills Recreation Area 
and Lake Sakakawea State Park, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to 15
miles from the parent thunderstorm. If you can hear thunder, you are
close enough to be struck by lightning.

&&

A Tornado Watch remains in effect until 1100 PM CDT/1000 PM MDT/ for
south central and southwestern North Dakota.

LAT...LON 4757 10204 4754 10202 4754 10195 4750 10189
      4749 10184 4754 10170 4753 10164 4754 10156
      4736 10136 4712 10228 4729 10237
TIME...MOT...LOC 0144Z 231DEG 31KT 4736 10209 

HAIL...1.00IN
WIND...60MPH
 
$$

KRANZ/JPM
028 
WWUS53 KBIS 150205
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
905 PM CDT THU JUN 14 2018

NDC025-150214-
/O.CAN.KBIS.SV.W.0085.000000T0000Z-180615T0230Z/
Dunn ND-
905 PM CDT THU JUN 14 2018

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DUNN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved into 
Mercer County. Therefore, the warning for Dunn County has been 
cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for south central
North Dakota.

LAT...LON 4757 10204 4754 10202 4754 10195 4750 10189
      4749 10184 4754 10170 4753 10164 4754 10156
      4736 10136 4719 10201 4736 10217
TIME...MOT...LOC 0204Z 231DEG 31KT 4747 10189 

$$

NDC057-150230-
/O.CON.KBIS.SV.W.0085.000000T0000Z-180615T0230Z/
Mercer ND-
905 PM CDT THU JUN 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR NORTHERN MERCER COUNTY...

At 904 PM CDT, a severe thunderstorm was located 6 miles west of
Beulah Bay Recreation Area, or 15 miles north of Beulah, moving
northeast at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Beulah Bay Recreation Area around 915 PM CDT.
  Hazen Bay Recreation Area around 925 PM CDT.

Other locations impacted by this severe thunderstorm include Dakota
Waters Recreation Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

If you are on Lake Sakakawea, between Indians Hills Recreation Area 
and Lake Sakakawea State Park, get away from the water and move
indoors or inside a vehicle. Lightning can strike out to 15
miles from the parent thunderstorm. If you can hear thunder, you are
close enough to be struck by lightning.

&&

A Tornado Watch remains in effect until 1100 PM CDT for south central
North Dakota.

LAT...LON 4757 10204 4754 10202 4754 10195 4750 10189
      4749 10184 4754 10170 4753 10164 4754 10156
      4736 10136 4719 10201 4736 10217
TIME...MOT...LOC 0204Z 231DEG 31KT 4747 10189 

HAIL...1.25IN
WIND...60MPH
 
$$

KRANZ/JPM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:28 PM MDT, 59 minutes earlier.

Area forecast discussion, Jun 14, 6:28 PM MDT, 59 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
728 PM CDT Thu Jun 14 2018

.UPDATE...
Issued at 719 PM CDT Thu Jun 14 2018

Updated the POPs with the HRRR Time lapse ensemble which generally
increased the POPs central and decreased them west as a dry west
windflow moves into the west. Otherwise widespread thunderstorms
expected central and far southwest this evening.

&&

.SHORT TERM...(This evening through Friday)
Issued at 346 PM CDT Thu Jun 14 2018

A tornado watch has been issued for northwest and north central
North Dakota until 11 pm CDT.

A severe thunderstorm watch has been issued for most of southwest
and south central North Dakota until 11 pm CDT.

Short term forecast highlights center around a moderate and enhanced
risk of severe weather across western and central North Dakota
beginning this afternoon. The storm prediction center had upgraded
the severe threat across northern North Dakota into the moderate
risk for severe storms. Large hail, damaging winds, and locally
heavy rain will be the main threat with a non-zero tornado risk,
especially across our north.

This afternoon, an upper level low/trough was located over
Alberta/Saskatchewan/western Montana with several upper level
shortwave impulses moving northeast across Montana, south central
Canada, and into northwestern North Dakota. At the surface, a cold
front extended from southeastern Saskatchewan across the northwest
corner of North Dakota into eastern Montana. Ahead of the cold front
was a surface trough, separating 60sF dewpoints to the east with
40s/50s dewpoints to the west. While a mid-level h700 thermal cap
remains in place across central and eastern ND, west and north of
the surface cold front the thermal cap weakens. This is why
thunderstorms developed this morning and continued into this
afternoon along and northwest of the cold front. The storms moved
east across the northern tier of counties, the storm's dynamics
overcoming any mid-level capping mentioned previously.

Regarding the severe threat this afternoon/evening...a potent EML
has become established over the northern plains. PWAT values
increasing to 1.25-1.5 inches across north-central and eastern ND
will create a threat for heavy rainfall in areas that do see
convection through the evening hours.

Latest thinking is that convection is most likely to continue across
northwestern North Dakota where the cap has eroded near the
overspreading height falls and mid-level cooling.
The models continue to depict the environment over western and
central North Dakota consisting of MLCAPE values exceeding 2000-2500
J/kg and 55 kts of effective bulk shear. This environment will
support supercells with large hail and damaging wind gusts. A non-
zero tornado risk will also be associated with supercells along our
far north where increased southeasterly surface winds enhance sfc-1
km SRH values.

The coverage of convective initiation and discrete storms further
south remains less confident due to the increased influence of the
capping inversion ahead of the surface trough and cold front.
Convection will be more likely along the advancing surface trough
and cold frontal axis through the evening, especially along our
south-central to southeast, where storm mode becomes linear and
transitions to a mostly damaging wind threat.

By daybreak Friday, the surface cold front should be in the Red
River Valley, with drier air moving in behind it. Friday should be a
dry day across our area.

.LONG TERM...(Friday night through Thursday)
Issued at 346 PM CDT Thu Jun 14 2018

The long term period is highlighted by several chances for
precipitation and thunderstorms Friday night through Sunday night,
especially across southwest and south central North Dakota
southeast. The large upper level trough remains over the Pacific
Northwest and northern US Rockies through the weekend, then begins
to cutoff over Nevada/Idaho, essentially cutting off the stream of
upper level impulses streaming northeast towards North Dakota.

Southwest flow aloft continues through the weekend with multiple
impulses bringing showers and thunderstorms across our area. The
severe threat will be mostly contained further south of our area,
outside of the occasional storm threat in our far southeast counties
where instability may redevelop. High temperatures should be mainly
in the 65F to 75F range Saturday and Sunday through this active
weekend period. The possibility for continued rainfall seems to be
favoring our south and east through the weekend.

Upper level ridging builds early next week as the aforementioned
western low cuts off. Chances for precipitation remain uncertain
next week, though not completely unlikely in times where impulses
ride over the ridge aloft. A slow warming trend ensues with highs
reaching the upper 70s and lower 80s by Wednesday, and low to mid
80s on Thursday.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 719 PM CDT Thu Jun 14 2018

Hazards to aviation continue to be thunderstorms this evening. A
surface low pressure trough with associated cold/warm fronts will
be the focus for thunderstorms tonight. Best chance for
thunderstorms KMOT-KBIS-KJMS tonight. VFR expected.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...WAA
SHORT TERM...JV
LONG TERM...JV
AVIATION...WAA
Hazardous weather outlook, Jun 14, 3:06 PM MDT, 4 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
406 PM CDT Thu Jun 14 2018

NDZ031-032-040-152115-
Golden Valley-Billings-Slope-
306 PM MDT Thu Jun 14 2018

This Hazardous Weather Outlook is for portions of southwest North
Dakota.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are forecast to fire in this area late this
afternoon and not become severe until they push to the east. In
Golden Valley, Billings, and Slope counties the main threats will
be hail up to the size of nickels and winds as high as 50 mph,
just under severe limits. Severe weather is expected farther
north, and east.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorms are forecast through the weekend, however, the
severe weather threat will be low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will probably not be needed as the severe
weather should be just to the east.

NDZ023-025-033>037-041>048-050-051-152115-
Wells-Foster-Stark-Morton-Burleigh-Kidder-Stutsman-Hettinger-
Grant-Bowman-Adams-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey-
406 PM CDT Thu Jun 14 2018 /306 PM MDT Thu Jun 14 2018/

This Hazardous Weather Outlook is for portions of south central
North Dakota, southeast North Dakota, and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms are forecast for this evening and tonight.
The main threats will be damaging wind with a secondary threat of
large hail. Slow moving storms will put down very heavy rain.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorms are forecast through the weekend, however, the
severe weather threat will be low.

.SPOTTER INFORMATION STATEMENT...

Spotters are activated. Call reports in to the National Weather
Service in Bismarck on the spotter reporting number. Reports can
also be posted to our web page reporting form. Report any hail,
winds 40 mph or higher, funnel clouds, tornadoes, and rain
amounts. Report storm features like wall clouds and shelf clouds.

NDZ001>005-009>013-017>022-152115-
Divide-Burke-Renville-Bottineau-Rolette-Williams-Mountrail-Ward-
McHenry-Pierce-McKenzie-Dunn-Mercer-Oliver-McLean-Sheridan-
406 PM CDT Thu Jun 14 2018 /306 PM MDT Thu Jun 14 2018/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southwest North Dakota.

.DAY ONE...This Afternoon and Tonight

Severe thunderstorms are forecast for this evening and tonight.
The main threats will be very large hail, damaging winds as high
as 80 mph, and tornadoes. A significant tornado is possible. Slow
moving storms will put down torrential rain.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorms are forecast through the weekend, however, the
severe weather threat will be low.

.SPOTTER INFORMATION STATEMENT...

Spotters are activated. Call reports in to the National Weather
Service in Bismarck on the spotter reporting number. Reports can
also be posted to our web page reporting form. Report any hail,
winds 40 mph or higher, funnel clouds, tornadoes, and rain
amounts. Report storm features like wall clouds and shelf clouds.

Martin/King

In the hours before

Local storm report, Jun 14, 5:21 PM MDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
621 PM CDT THU JUN 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             4 S MYLO                48.58N 99.62W
06/14/2018  E2.00 INCH       ROLETTE            ND   PUBLIC

&&

KING
Local storm report, Jun 14, 6:30 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
730 PM CDT THU JUN 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             2 N HETTINGER           46.03N 102.64W
06/14/2018  E0.88 INCH       ADAMS              ND   PUBLIC

            HAIL LASTED UNTIL 728 PM CDT.

&&

JP MARTIN
Local storm report, Jun 14, 6:36 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
736 PM CDT THU JUN 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     HAIL             REEDER                  46.11N 102.95W
06/14/2018  E1.00 INCH       ADAMS              ND   PUBLIC

            HAIL LASTED A FEW MINUTES. WINDS WITH STORM
            35 MPH OR LESS.

&&

JP MARTIN
Local storm report, Jun 14, 6:43 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
743 PM CDT THU JUN 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     HAIL             4 ESE BUCYRUS           46.05N 102.71W
06/14/2018  E1.00 INCH       ADAMS              ND   LAW ENFORCEMENT

            LASTED ABOUT 5 MINUTES.

&&

JP MARTIN
Local storm report, Jun 14, 6:52 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
752 PM CDT THU JUN 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             7 S BLAISDELL           48.23N 102.08W
06/14/2018  E1.75 INCH       MOUNTRAIL          ND   STORM CHASER

&&

KING
Local storm report, Jun 14, 6:55 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
755 PM CDT THU JUN 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0736 PM     HAIL             4 S BLAISDELL           48.28N 102.08W
06/14/2018  E1.00 INCH       MOUNTRAIL          ND   STORM CHASER

            HAIL WAS STARTING TO COVER THE GROUND.

&&

KING

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 6:01 PM MDTSevere Thunderstorm WarningBISBottineau59 min
Jun 14, 6:12 PM MDTSevere Thunderstorm WarningBISAdams, Hettinger63 min
Jun 14, 6:40 PM MDTSevere Thunderstorm WarningBISMountrail, Ward65 min
Jun 14, 6:44 PM MDTSevere Thunderstorm WarningBISBottineau61 min
Jun 14, 7:11 PM MDTSevere Thunderstorm WarningBISRolette64 min
Jun 14, 7:43 PM MDTSevere Thunderstorm WarningBISBottineau, Pierce, Rolette62 min
Jun 14, 8:04 PM MDTSevere Thunderstorm WarningBISWard56 min
Jun 14, 8:23 PM MDTSevere Thunderstorm WarningBISDunn, McKenzie, McLean, Mountrail67 min
Jun 14, 8:24 PM MDTSevere Thunderstorm WarningBISEmmons38 min
Jun 14, 8:34 PM MDTSevere Thunderstorm WarningBISMcLean, Mercer18 min
Jun 14, 8:44 PM MDTSevere Thunderstorm WarningBISPierce, Rolette33 min
Jun 14, 8:59 PM MDTSevere Thunderstorm WarningBISMcHenry, Ward61 min
Jun 14, 9:26 PM MDTSpecial Weather StatementBISMcIntosh34 min
Jun 14, 9:27 PM MDTAreal Flood AdvisoryBISWard3 hr
Jun 14, 9:41 PM MDTSevere Thunderstorm WarningBISPierce37 min
Jun 14, 10:37 PM MDTSpecial Weather StatementBISDickey23 min
Jun 14, 11:00 PM MDTSpecial Weather StatementBISDickey30 min
Jun 14, 11:29 PM MDTSpecial Weather StatementBISDickey31 min
Jun 15, 1:01 AM MDTSpecial Weather StatementBISSioux29 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.